Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some properties of partitions. II


Authors: A. O. L. Atkin and S. M. Hussain
Journal: Trans. Amer. Math. Soc. 89 (1958), 184-200
MSC: Primary 10.00
MathSciNet review: 0103872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [7] A. O. L. Atkin and P. Swinnerton-Dyer, Some properties of partitions, Proc. London Math. Soc. (3) 4 (1954), 84–106. MR 0060535
  • [8] S. M. Hussain, Evaluation of a determinant of eleventh order in the theory of partitions (unpublished).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0103872-3
Article copyright: © Copyright 1958 American Mathematical Society